# SDR REXA200900108

- Difficulty date: August 29, 2009
- Submitted: August 31, 2009
- Operation: Air carrier
- Aircraft: N8905F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7905
- Aircraft time: 12,815 hours, 10,456 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 7536893
- Condition: Contaminated
- Location: Ac Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

XNA/MEM WHILE DESCENDING THROUGH 100000FT CREW NOTICED A CHEMICAL SMELL IN THE COCKPIT CAUSING DISCOMFORT.  BOTH PILOTS DONNED OXYGEN MASKS, DECLARED AN EMERGENCY, QRH FOLLOWED WITH UNEVENTFUL LANDING IN MEM.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE LEFT AND RIGHT COALESCER BAGS CONTAMINATED / DIRTY.  BAGS REPLACED PER BOMBARDIER AMM 21-51-13, OPERATIONAL CHECKS PERFORMED WITH NO SYSTEM DEFECTS FOUND.
